Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 12 > No. 1

 
   

Discussion on Generalized Modified Inverse Rayleigh

PP: 113-124
doi:10.18576/amis/120110
Author(s)
Suleman Nasiru, Peter N. Mwita, Oscar Ngesa,
Abstract
In this paper, a generalization of the modified inverse Rayleigh distribution called the new exponentiated generalized modified inverse Rayleigh distribution is proposed and studied. Various sub-models of the new distribution were discussed and statistical properties such as the quantile function, moment, moment generating function, Re´nyi entropy, reliability measure and order statistics were derived. The parameters of the new model were estimated using the method of maximum likelihood estimation and simulations were performed to assess the stability of the parameters with regards to the estimation method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved